On the Long-time Behaviour of the Quasilinear Parabolic Equation


Geredeli P. G. , Khanmamedov A. K.

International Conference on Numerical Analysis and Applied Mathematics, Rhodes, Greece, 19 - 25 September 2010, vol.1281, pp.1987-1990 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1281
  • Doi Number: 10.1063/1.3498326
  • City: Rhodes
  • Country: Greece
  • Page Numbers: pp.1987-1990

Abstract

We study the long-time behaviour of the quasilinear parabolic equation involving weighted p-Laplacian operator. We prove that the multi-valued semi flow generated by this equation posseses a global attractor in L-2(R-n).